# SDR ASAA2015020410553

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,862 hours, 1,573 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20226
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 4,878 hours, 1,578 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ON RE-SET WITH MASTER CAUTION.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP CONTROLLED BITE IAW MM 21-61-00-700-806-002 FOUND AFT CABIN ZONE TRIM MODULATING VALVE FAULT.  R & R AFT CABIN ZONE TRIM MOD. VALVE IAW AMM 21-61-21 LEAK CHECK GOOD.  PERFORMED OPS TEST FOR ZONE TRIM MOD. VALVE IAW MM 21-61-21-400-801. OPS TEST IS GOOD. OPERATED PACK NO CABIN ZONE TEMP LIGHT.  PERFORMED PACK ZONE TEMP CONTROLLER BITE NO FAULTS.
